I am looking for advice as I have just started night shifts at Tesco restocking shelves. The work is quite physical and shifts are 9 hours with 1 hour 30 of break which can be taken whenever. I am having a problem with hypos. For the last few nights I have had 2+ hypos per night due to the fact that when I inject the tiny amounts of insulin are absorbed immediately. Yesterday, I had 100 grams of carbs on my first break as my bloods were plummeting although I didn’t immediately jab as this would cause me to have a hypo. After going high I did 4 units (for 100 grams of carbs) and as I suspected, i almost instantly dropped low again. This has happened on multiple days this week and i cannot seem to sort it. I have tried dropping my lantus and have dropped it by 8 units in total. This has not seemed to help. I am 18 and have had diabetes for around 16 years. Any advice would be much appreciated.